# SDR 29GA2015032600001

- Difficulty date: March 26, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 31,004 hours, 34,875 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

WHEN SELECTING GEAR DOWN LT MAIN GEAR INDICATION INOPERATIVE.  CLEANED AND RECONNECTED CONNECTOR PLUG IN UPPER LT WHEEL WELL, GEAR SWING, ALL GEAR LIGHTS WORKING OPS CHECK GOOD.
